# SDR 2007FA0000662

- Difficulty date: June 28, 2007
- Submitted: July 25, 2007
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ422
- Part serial: H032910
- Condition: Burned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER BURNED UP ON TEST CELL RUN.  (K)
